# SDR UIEA01029

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HFEC INSPECTION, FOUND SKIN CRACKED .33 INCH AT RADIUS CUT OUT, UPPER FORWARD CORNER OF LOWER LOBE AFT CARGO COMPARTMENT DOOR FRAME, BS 1815, AT STRINGER 15R.  TRIMMED AWAY CRACK AREA  FABRICATED FILLER AND REPAIR DOUBLERS PER SRM 53-30-03 FIG 60 TYPE 2 AS REPAIR REFERENCE SCHEME.  INSTALLED PER STANDARD PRACTICES.  (M)
